# SDR IPXA2021032867385

- Difficulty date: March 3, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: AEA0341117
- Condition: Cracked
- Location: Bs 1521 Rbl 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGOFLOOR PANEL RETAINER IS CRACKED AT STA. 1521 AND RBL 26.REMOVED, FABRICATED AND REPLACED RETAINER IAW DWG. AEA0341 AND SRM 51-31-01. (MINOR)
